Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Related Communities - Stroke Community | Alzheimer's Community
    Decided no treatment/Lung Cancer
    avatar
    WildaMarie posted:
    My husband (age 83) has decided not to treat lung cancer (lower right lung, esophagus and right clavicle). My concern is that now we don't know if what is happening (skin rashes, pain, fatigue, cough, hoarseness, etc.) is because of the cancer or just the aging process. The cancer was found incidental to an MRI for peripheral neuropathy in his legs. He sees his regular doctor at least once a month. Anyone have any suggestions? Thanks.
    Reply
     
    avatar
    unknown responded:
    I would go ahead and call his regular doctor to learn if his new symptoms are a temporary cold or pneumonia that can be treated or if it is related to his cancer and whether it is of value to do some testing. In any case, the doctor will know whether treatment of some nature is possible-if only to help him become more comfortable.

    Let us know how he is doing.
     
    avatar
    GAP1954 responded:
    My heart goes out to you both - Please work with an specialist who will be able to help treat the complications from the cancer. The pain, fatigue, cough etc. could all be related to this. I doubt if the skin rash is since he is not taking nuclear meds for treatment. Ask his regular doctor for a plan of care and referrals to : a geriatric dermatologist, a pain specialist and a pulmonary specialist.. There are many practical and emotional considerations to his decision and I recommend you both get involved with a cancer support group or some other type of support group.


    Spotlight: Member Stories

    I am a wife and mom. Our daughter just started Kindergarten, I am amazed how time has flown by. My caregiving story began about eight years ago when ...More

    Helpful Tips

    Questions to Ask About Nursing Homes
    What should caregivers know about nursing home care? Long-term care for loved ones requires doing your homework. You will want to read this ... More
    Was this Helpful?
    13 of 21 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.